MathSciNet Relay Station
MathSciNet bibliographic data
MR1616925 11F22 (11F46 11F55 14J28 17B67 81R10)
Gritsenko, Valeri A.; Nikulin, Viacheslav V. Automorphic forms and Lorentzian Kac-Moody algebras. I. Internat. J. Math. 9 (1998), no. 2, 153–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement